# SDR SWAA2020033134763

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 27,399 hours, 11,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L.H W/W VAPOR BARRIER HAS A CRACK 6' IN LENGTH. C/W REPAIR PER SRM 57-10-10-1A-2 REPETITIVE ACTION REQUIRED DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY. MAKE SURE THAT CRACK HAS NOT GROWN PAST THE INTERIM SEAL /
